# SDR AALA20030823

- Difficulty date: July 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: TRA7133
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR DISPLAYED RT WEAK AND THEN WX FAIL BOTH SIDES, RADAR WAS COMPLETELY INOPERATIVE.  REMOVED ND REPLACED WX RADAR TRANSCEIVER AS PER MM ACCOMPLISHED REQ'D TESTS, ALL CHECKS NORMAL. (M)
